# SDR VQI2009F00002

- Difficulty date: October 22, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N622VA
- Make and model: Airbus A320-214
- Aircraft serial: 2674
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DEPARTED 3 MINUTES EARLY AT 0422Z, WITH T/O AT 0433Z.  ALSO AT 0433Z THE ACFT REPORTED ELAC 1 AND 2 AILERON ORDER DISAGREE THRU EFCS 1 AND 2 AS FAILURE MESSAGES.  SHORTLY AFTER THIS, CAPT CONTACTS MX VIA AIRCELL.  MX CONCURS WITH CAPT TO RETURN TO DEPARTURE, DUE TO THE ALTERNATE AND DIRECT LAW IMPICATIONS ALONG WITH NO AUTOPILOT 1 OR 2 AVAILABILITY.  THE ACFT TOUCHED DOWN UNEVENTFULLY AT 0511Z AND BLOCKED IN AT 0521Z.  AT O511Z DIRECT AND ALTERNATE LAW WARNING MESSAGES ALSO APPEARED ON THE POST FLIGHT REPORT VIA AIRMAN.  HARD/OVERWEIGHT LANDING INSP IAW AMM 05-51-11 WAS ASKED TO BE ACCOMPLISHED PRECAUTIONARY BY MX EVEN THOUGH NO LOAD 15 REPORT WAS GENERATED.  UPON INTERROGATION OF CFDS, ELAC1 WAS FOUND TO BE FAULTING AFTER ACCOMPLISHING TSM 27-93-00-810-896 AND -949.  ELAC PN 3945128206 SN ELACVB015025 WAS REPLACED WITH SN ELACVB016901 AND OPS CHECKED OK.  THE ACFT WAS RETURNED TO SERVICE AFTER THE SUCCESSFUL TESTS OF THE ELAC SYS.  IAW OPERATORS RECORDS, ALL AD`S, SB, STC`S AND PMA`S ARE IN FULL COMPLIANCE WITH THE TYPE DESIGN CERT AND ASSOCIATED REGULATORY REQ.  (K)
